# SDR CA010409010

- Difficulty date: March 29, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 4,282 hours
- Engine: Cont TSIO520NB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621011A3
- Condition: Failed
- Location: Lt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LT ENGINE WOULD NOT RUN WITHOUT AUXILIARY ELECTRIC FUEL PUMP ON HIGH. FUEL PUMP AT DRIVE REPLACED, GROUND CHECKED OK.
